# SDR ASAA2013050694725

- Difficulty date: May 6, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 421 hours, 138 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P04
- Part serial: 0906
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 421 hours, 138 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER RT ENGINE SHUTDOWN RT ENGINE FAIL LIGHT ILLUMINATED.  ACFT GROUNDED.  REF FIM TASK 805 BITE TEST SHOWS NO FAULTS WHEN START LEVER IN IDLE SHOWS CUTOUT.  IAW TASK 73-00, TASK 801, INSTALLED NEW EEC NR 2 ENG IAW 73-21-60-400.   AFTER INSTALL DISCRETES CKS GOOD NR 2 ENG RAN NR 2 ENG AFTER SHUTDOWN.  NO FAIL LIGHT ILLUM NO FAULTS NOTED/FOUND IAW CDU.
